Volume 17, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Two-complete stable motivic stems over finite fields

Glen Matthew Wilson and Paul Arne Østvær

Algebraic & Geometric Topology 17 (2017) 1059–1104
Bibliography
1 J F Adams, A finiteness theorem in homological algebra, Proc. Cambridge Philos. Soc. 57 (1961) 31 MR0122852
2 J F Adams, Stable homotopy and generalised homology, University of Chicago Press (1974) MR0402720
3 A Ananyevskiy, M Levine, I Panin, Witt sheaves and the η–inverted sphere spectrum, preprint (2015) arXiv:1504.04860
4 J Ayoub, Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique, I, 314, Société Mathématique de France (2007) MR2423375
5 B A Blander, Local projective model structures on simplicial presheaves, K–Theory 24 (2001) 283 MR1876801
6 A K Bousfield, The localization of spectra with respect to homology, Topology 18 (1979) 257 MR551009
7 A K Bousfield, D M Kan, Homotopy limits, completions and localizations, 304, Springer (1972) MR0365573
8 R R Bruner, Ext in the nineties, from: "Algebraic topology" (editor M C Tangora), Contemp. Math. 146, Amer. Math. Soc. (1993) 71 MR1224908
9 R R Bruner, An Adams spectral sequence primer, notes (2009)
10 R R Bruner, The cohomology of the mod 2 Steenrod algebra, unpublished manuscript (2016)
11 D Dugger, D C Isaksen, Motivic cell structures, Algebr. Geom. Topol. 5 (2005) 615 MR2153114
12 D Dugger, D C Isaksen, The motivic Adams spectral sequence, Geom. Topol. 14 (2010) 967 MR2629898
13 D Dugger, D Isaksen, Low-dimensional Milnor–Witt stems over , Ann. K-Theory 2 (2017) 175 MR3590344
14 B I Dundas, M Levine, P A Østvær, O Röndigs, V Voevodsky, Motivic homotopy theory, Springer (2007) MR2334212
15 B I Dundas, O Röndigs, P A Østvær, Motivic functors, Doc. Math. 8 (2003) 489 MR2029171
16 K Fu, G M Wilson, Motivic Adams spectral sequence program, Python code (2015)
17 T Geisser, Motivic cohomology over Dedekind rings, Math. Z. 248 (2004) 773 MR2103541
18 M A Hill, Ext and the motivic Steenrod algebra over , J. Pure Appl. Algebra 215 (2011) 715 MR2747214
19 P S Hirschhorn, Model categories and their localizations, 99, Amer. Math. Soc. (2003) MR1944041
20 M Hovey, Spectra and symmetric spectra in general model categories, J. Pure Appl. Algebra 165 (2001) 63 MR1860878
21 M Hoyois, From algebraic cobordism to motivic cohomology, J. Reine Angew. Math. 702 (2015) 173 MR3341470
22 M Hoyois, S Kelly, P A Østvær, The motivic Steenrod algebra in positive characteristic, preprint (2013) arXiv:1305.5690
23 P Hu, S–modules in the category of schemes, 767, Amer. Math. Soc. (2003) MR1950209
24 P Hu, I Kriz, K Ormsby, Remarks on motivic homotopy theory over algebraically closed fields, J. K-Theory 7 (2011) 55 MR2774158
25 D C Isaksen, Classical and motivic Adams charts, preprint (2014) arXiv:1401.4983
26 D C Isaksen, Stable stems, preprint (2014) arXiv:1407.8418
27 J F Jardine, Motivic symmetric spectra, Doc. Math. 5 (2000) 445 MR1787949
28 S O Kochman, Stable homotopy groups of spheres: a computer-assisted approach, 1423, Springer (1990) MR1052407
29 M Levine, A comparison of motivic and classical stable homotopy theories, J. Topol. 7 (2014) 327 MR3217623
30 J McCleary, A user’s guide to spectral sequences, 58, Cambridge University Press (2001) MR1793722
31 J Milnor, The Steenrod algebra and its dual, Ann. of Math. 67 (1958) 150 MR0099653
32 F Morel, An introduction to 𝔸1–homotopy theory, from: "Contemporary developments in algebraic K–theory" (editors M Karoubi, A O Kuku, C Pedrini), ICTP Lect. Notes XV, Abdus Salam Int. Cent. Theoret. Phys. (2004) 357 MR2175638
33 F Morel, The stable 𝔸1–connectivity theorems, K–Theory 35 (2005) 1 MR2240215
34 F Morel, 𝔸1–algebraic topology over a field, 2052, Springer (2012) MR2934577
35 F Morel, V Voevodsky, A1–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. 90 (1999) 45 MR1813224
36 R M F Moss, Secondary compositions and the Adams spectral sequence, Math. Z. 115 (1970) 283 MR0266216
37 K M Ormsby, Motivic invariants of p–adic fields, J. K-Theory 7 (2011) 597 MR2811717
38 K M Ormsby, P A Østvær, Motivic Brown–Peterson invariants of the rationals, Geom. Topol. 17 (2013) 1671 MR3073932
39 K M Ormsby, P A Østvær, Stable motivic π1 of low-dimensional fields, Adv. Math. 265 (2014) 97 MR3255457
40 D C Ravenel, Complex cobordism and stable homotopy groups of spheres, 121, Academic Press, Orlando, FL (1986) MR860042
41 O Röndigs, M Spitzweck, P A Østvær, The first stable homotopy groups of motivic spheres, preprint (2016) arXiv:1604.00365
42 W Scharlau, Quadratic and Hermitian forms, 270, Springer (1985) MR770063
43 J P Serre, Local fields, 67, Springer (1979) MR554237
44 C Soulé, K–théorie des anneaux d’entiers de corps de nombres et cohomologie étale, Invent. Math. 55 (1979) 251 MR553999
45 M Spitzweck, A commutative 1–spectrum representing motivic cohomology over Dedekind domains v3, preprint (2013) arXiv:1207.4078v3
46 R M Switzer, Algebraic topology—homotopy and homology, 212, Springer (1975) MR0385836
47 V Voevodsky, A1–homotopy theory, from: "Proceedings of the International Congress of Mathematicians, I", Documenta Mathematica (1998) 579 MR1648048
48 V Voevodsky, Motivic cohomology with Z∕2–coefficients, Publ. Math. Inst. Hautes Études Sci. 98 (2003) 59 MR2031199
49 V Voevodsky, Reduced power operations in motivic cohomology, Publ. Math. Inst. Hautes Études Sci. 98 (2003) 1 MR2031198
50 V Voevodsky, Motivic Eilenberg–Maclane spaces, Publ. Math. Inst. Hautes Études Sci. 112 (2010) 1 MR2737977
51 G Wang, Z Xu, The algebraic Atiyah–Hirzebruch spectral sequence of real projective spectra, preprint (2016) arXiv:1601.02185
52 G M Wilson, Motivic stable stems over finite fields, PhD thesis, Rutgers University–New Brunswick (2016) MR3597836